# SDR 2004FA0000348

- Difficulty date: March 18, 2004
- Submitted: March 18, 2004
- Operation: General aviation
- Aircraft: N185TH
- Make and model: Cessna A185F
- Aircraft serial: 18503456
- Engine: Cont IO520*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 3A0500002
- Condition: Leaking
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEAKING CYLINDER CAUSED GEAR NOT TO LOCK, GEAR COLLAPSED DURING TAXI.
